Pacific Journal of Mathematics

A rational octic reciprocity law.

Kenneth S. Williams

Article information

Source
Pacific J. Math., Volume 63, Number 2 (1976), 563-570.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867415

Mathematical Reviews number (MathSciNet)
MR0414467

Zentralblatt MATH identifier
0327.10006

Subjects
Primary: 10A15

Citation

Williams, Kenneth S. A rational octic reciprocity law. Pacific J. Math. 63 (1976), no. 2, 563--570. https://projecteuclid.org/euclid.pjm/1102867415


Export citation

References

  • [1] Ezra Brown, Quadratic forms and biquadratic reciprocity, J. fur Math., 253 (1972), 214-220.
  • [2] Klaus Burde, Ein rationales biquadratisches Reziprozitdtsgesetz, J. fur Math., 235 (1969), 175-184.
  • [3] L. E. Dickson, Cyclotomy, higher congruences, and Waring's problem, Amer. J. Math., 57 (1935), 391-424.
  • [4] Kenneth Ireland and Michael I. Rosen, Elements of Number Theory, Bogden and Quigley, Inc. Publishers, Tarrytown-on-Hudson, New York (1972).